# SDR NACA20030081

- Difficulty date: April 15, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6A
- Aircraft serial: 45529
- Aircraft time: 38,101 hours
- Engine: Pwa R2800CB3
- Engine time: 309 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 31534
- Part serial: 2528
- Condition: Inoperative
- Location: Nr 3 Engine
- Part time: 3,264 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO OIL COOLER DOOR NOT OPERATING. REPLACED OIL COOLER DOOR ACTUATOR.
